Table of Contents Author Guidelines Submit a Manuscript
Dermatology Research and Practice
Volume 2017, Article ID 6216193, 6 pages
https://doi.org/10.1155/2017/6216193
Research Article

Prevalence and Clinical Profile of Drug Eruptions among Antiretroviral Therapy-Exposed HIV Infected People in Yaoundé, Cameroon

1Biyem-Assi District Hospital, Yaoundé, Cameroon
2Yaoundé University Teaching Hospital, Yaoundé, Cameroon
3Faculty of Medicine and Biomedical Sciences, University of Yaoundé I, Yaoundé, Cameroon

Correspondence should be addressed to Emmanuel Armand Kouotou; rf.oohay@aeotouok

Received 29 January 2017; Revised 16 May 2017; Accepted 29 May 2017; Published 28 June 2017

Academic Editor: Iris Zalaudek

Copyright © 2017 Emmanuel Armand Kouotou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. C. Roujeau, “Iatrogénie. Diagnostic et prévention,” in Ann Dermatol Venereol, vol. 129, p. 129, S169, S163, 2 edition, 2002. View at Google Scholar
  2. J.-M. Bonnetblanc, Toxidermies - Thérapeutique Dermatologique, 2009, cited 2015 May 20, http://www.therapeutique-dermatologique.org/spip.php/article1307/lang/fr.
  3. A.-M. Thielen, “Toutous-Trellu, Jules Desmeules. Les toxidermies médicamenteuses,” Prescription médicamenteuse, vol. 165, no. 27, pp. 1671–1675, 2008. View at Google Scholar
  4. E. Caumes, Atlas de dermatologie tropicale, Hopital pitié-salpétrière, JANSSENG-CILAG, 2nd edition, 2002.
  5. H. Bocquet and O. Chosidow, “Les toxidermies au cours du SIDA,” Revue française d’allergologie et d’immunologie clinique, vol. 37, no. 5, pp. 678–684, 1997. View at Google Scholar
  6. Cochrane Database of Systematic Reviews, John Wiley & Sons, Ltd, Chichester, UK, 1996.
  7. B. Kouassi, K. Horo, B. Vilasco et al., “Lyells syndrome occurring in three HIV-positive patients undergoing anti-tuberculous therapy,” Revue des Maladies Respiratoires, vol. 27, no. 3, pp. 247–250, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. D. Rigopoulos, V. Paparizos, and A. Katsambas, “Cutaneous markers of HIV infection,” Clinics in Dermatology, vol. 22, no. 6, pp. 487–498, 2004. View at Publisher · View at Google Scholar · View at Scopus
  9. K. Amoussou, P. Houzou, K. Tchangai-Walla, A. Agbetra, and P. Pitche, “Prise en charge des toxidermies induites par les antirétroviraux chez les patients infectés par le VIH,” Médecine d’Afrique noire, vol. 57, no. 11, pp. 527–534, 2010. View at Google Scholar
  10. T. A. Salami, A. F. Asalu, and S. O. Samuel, “Prevalence of cutaneous drug eruptions in adult Nigerians with HIV/AIDS.,” The Nigerian postgraduate medical journal, vol. 17, no. 2, pp. 160–163, 2010. View at Google Scholar · View at Scopus
  11. A. Kane, S. Niang, M. Kébé et al., “[Cutaneous side effects of antiretroviral drugs].,” Le Mali médical, vol. 22, no. 1, pp. 22–25, 2007. View at Google Scholar · View at Scopus
  12. M. J. Lando, J. N. Mboua, M. Tardy, N. Noumsi, V. Nzeuseu, and C. Kouanfack, “Affections cutanéomuqueuses au cours de l’infection à VIH/SIDA,” Mother and Child Health Clinics, vol. 1, no. 3, pp. 158–165, 2004. View at Google Scholar
  13. J. Ananworanich, Z. Moor, U. Siangphoe et al., “Incidence and risk factors for rash in Thai patients randomized to regimens with nevirapine, efavirenz or both drugs,” AIDS, vol. 19, no. 2, pp. 185–192, 2005. View at Publisher · View at Google Scholar · View at Scopus
  14. P. Pitche, C. Drobacheff-Thiebaut, B. Gavignet, M. Mercier, and R. Laurent, “Toxidermie à la névirapine,” Annales de Dermatologie et de Vénéréologie, vol. 132, no. 12, pp. 970–974, 2005. View at Publisher · View at Google Scholar
  15. A. Diop, P. Dioussé, D. Almamy et al., “toxidermies aux ARV chez les patients vivant avec le VIH (PVVIH) au Sénégal: étude transversale de 6 ans,” Annales de Dermatologie et de Vénéréologie, pp. 176–180, 2014. View at Google Scholar
  16. P. Demoly, D. Hillaire-Buys, N. Raison-Peyron, P. Godard, F. Michel, and J. Bousquet, “Identifier et comprendre les allergies médicamenteuses,” médecine/sciences, vol. 19, no. 3, pp. 327–336, 2003. View at Publisher · View at Google Scholar
  17. WHO, “VIH/sida,” http://www.who.int/mediacentre/factsheets/fs360/fr/.
  18. G. I. Eluwa, T. Badru, K. A. Agu, K. J. Akpoigbe, O. Chabikuli, and C. Hamelmann, “Correction: Adverse drug reactions to antiretroviral therapy (ARVs): incidence, type and risk factors in Nigeria,” BMC Clinical Pharmacology, vol. 12, article 14, p. 7, 2012. View at Publisher · View at Google Scholar · View at Scopus
  19. K. Agu and A. Oparah, “Adverse drug reactions to antiretroviral therapy: Results from spontaneous reporting system in Nigeria,” Perspectives in Clinical Research, vol. 4, no. 2, p. 117, 2013. View at Publisher · View at Google Scholar
  20. W. Manosuthi, S. Thongyen, N. Chumpathat, K. Muangchana, and S. Sungkanuparph, “Incidence and risk factors of rash associated with efavirenz in HIV-infected patients with preceding nevirapine-associated rash,” HIV Medicine, vol. 7, no. 6, pp. 378–382, 2006. View at Publisher · View at Google Scholar · View at Scopus
  21. B. Saka, K. Kombaté, B.-H. Médougou et al., “Fixed drug eruption in dermatology setting in Lomé (Togo): a retrospective study of 321 cases,” Bulletin de la Societe de Pathologie Exotique, vol. 105, no. 5, pp. 384–387, 2012. View at Publisher · View at Google Scholar · View at Scopus